EconPapers    
Economics at your fingertips  
 

FAST SWAPTION PRICING IN GAUSSIAN TERM STRUCTURE MODELS

Jaehyuk Choi and Sungchan Shin

Mathematical Finance, 2016, vol. 26, issue 4, 962-982

Date: 2016
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://hdl.handle.net/10.1111/mafi.2016.26.issue-4 (text/html)
Access to full text is restricted to subscribers.

Related works:
Working Paper: Fast swaption pricing in Gaussian term structure models (2018) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:mathfi:v:26:y:2016:i:4:p:962-982

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0960-1627

Access Statistics for this article

Mathematical Finance is currently edited by Jerome Detemple

More articles in Mathematical Finance from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:mathfi:v:26:y:2016:i:4:p:962-982